# SDR DHL2004807005

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

WHILE SHUTTING DOWN NR 2 ENGINE DURING BLOCK IN, THE NR 3 ENGINE SHUT DOWN ON ITS OWN.  GROUND RAN NR 2 AND NR 3 ENGINES, AND SHUT DOWN TWO TIMES, OPS CHECKED OK IAW CFM MM 71-00-00 AND JRH 13.1 AND 11.
